# SDR HALA2018032000110

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 855 hours, 300 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES CAT2 AND GLS AUTOLAND.   POWERED DOWN AND POWERED UP THE ACFT.   MESSAGES ERASED.  NO FAULTS NOTED.  OK TO CONTINUE.
